A Rare Case of Vancomycin-Induced Linear Immunoglobulin A Bullous DermatosisReportar como inadecuado




A Rare Case of Vancomycin-Induced Linear Immunoglobulin A Bullous Dermatosis - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Case Reports in Dermatological Medicine - Volume 2017 2017, Article ID 7318305, 5 pages - https:-doi.org-10.1155-2017-7318305

Case Report

Section of Hospital Medicine, Division of General Internal Medicine, Medical College of Wisconsin, Milwaukee, WI, USA

Medical College of Wisconsin, Milwaukee, WI, USA

Department of Dermatology, Medical College of Wisconsin, Milwaukee, WI, USA

Correspondence should be addressed to Pinky Jha

Received 20 October 2016; Accepted 25 December 2016; Published 10 January 2017

Academic Editor: Ichiro Kurokawa

Copyright © 2017 Pinky Jha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Linear IgA bullous dermatosis LABD is an autoimmune vesiculobullous disease, which is typically idiopathic but can also rarely be caused by medications or infections. Vancomycin is the most common drug associated with LABD. Lesions typically appear 24 hours to 15 days after the first dose of vancomycin. It is best characterized pathologically by subepidermal bulla blister formation with linear IgA deposition at the dermoepidermal junction. Here we report an 86-year-old male with a history of left knee osteoarthritis who underwent a left knee arthroplasty and subsequently developed a prosthetic joint infection. This infection was treated with intravenous vancomycin as well as placement of a vancomycin impregnated joint spacer. Five days following initiation of antibiotic therapy, he presented with a vesiculobullous eruption on an erythematous base over his trunk, extremities, and oral mucosa. The eruption resolved completely when intravenous vancomycin was discontinued and colchicine treatment was begun. Curiously, complete resolution occurred despite the presence of the vancomycin containing joint spacer. The diagnosis of vancomycin-induced linear IgA bullous dermatosis was made based on characteristic clinical and histopathologic presentations.





Autor: Pinky Jha, Kurtis Swanson, Jeremiah Stromich, Basia M. Michalski, and Edit Olasz

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados